By Topic

On the Reliability Exponents of Two Discrete-Time Timing Channel Models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
G. Nakibly ; Rafael Ltd., Haifa ; S. I. Bross

The reliability exponents of two discrete-time single-server timing channel models, considered by Bedekar and Azizogtildelu, are determined for rate zero as well as for all rates between the corresponding critical rate and channel capacity. In both models, for rates between zero and the critical rate, we provide random-coding lower bound and straight-line combined with sphere-packing upper bound on the reliability exponent

Published in:

IEEE Transactions on Information Theory  (Volume:52 ,  Issue: 9 )